# SDR 29GA2024011000001

- Difficulty date: January 10, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1405
- Aircraft time: 5,140 hours, 5,239 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: S, O
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO SJU DUE TO FLAP CB POPPED IN FLIGHT. PERFORMED OPS CHECK OF THE WING FLAPS. OP CHECK SATISFACTORY.
